Fipronil Compound Consumption Presenting as Status Epilepticus
Keywords:Fipronil, GABA Inhibitors, Midazolam, Psychosis, Seizures.
AbstractFipronil is a broadspectrum N-phenylpyrazole insecticide with gamma-aminobutyric acid type A receptor inhibitory action causing hyperexcitability of central nervous system. There is no literature reported in the past concerning its acute toxicity in human beings. A case report is useful for workers in medical and veterinary field. Hence, we are reporting a case in which young male intoxicated with fipronil compound was presented to the emergency department for having generalized tonic-clonic seizures and subsequently with the features of delirium for few days. This patient was treated with benzodiazepines which controlled the seizures and antipsychotics were given for few days for treating the psychosis.
Download data is not yet available.
How to Cite
Bharathraj, M. Y., Venugopal, K., Jaligidad, K., Karibasappa, H., & Kumar, H. (2015). Fipronil Compound Consumption Presenting as Status Epilepticus. Toxicology International, 22(1), 165–166. Retrieved from https://www.informaticsjournals.com/index.php/toxi/article/view/20331